|testosterone and high hemoglobin
Jan 31, 2011
My husband was diagnosed with testicular cancer 4 years ago, he had one testicle removed. About 1 year ago he started a testosterone regimen, starting with gels and now injections. He has his levels checked every three months all fine until yesterday. The Dr. called and told him to stop the injections and begin taking an asprin everyday. His hemoglobin levels were high @ 18.5. My concern is if he stops the testosterone he will go back into the low motivation and depression he was in before he started the injections but I am also concerned about his thick blood. Should I be concerned?? Thanks
Response from Dr. Frascino
This is an HIV/AIDS information Web site. You and your husband should discuss this problem with your husband's physician.
condom break, am worried extreamly
Great Test results but Feel terrible
- Is Sucking Breast Safe?
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can Antibiotics Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.